# SDR AALA202312268280

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 63,360 hours, 27,106 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN FROM OUTSIDE. LUBRICATED FLIGHT DECK DOOR.
